Konstantin Khanin
Title
Cited by
Cited by
Year
Burgers turbulence
J Bec, K Khanin
Physics Reports 447 (1-2), 1-66, 2007
3212007
Feigenbaum universality and the thermodynamic formalism
EB Vul, YG Sinai, KM Khanin
Russian Mathematical Surveys 39 (3), 1, 1984
2311984
Invariant measure for Burgers equation with stochastic forcing
E Weinan, K Khanin, A Mazel, Y Sinai
Annals of Mathematics-Second Series 151 (3), 877-960, 2000
2102000
On the stochasticity in relativistic cosmology
IM Khalatnikov, EM Lifshitz, KM Khanin, LN Shchur, YG Sinai
Journal of statistical physics 38 (1-2), 97-114, 1985
1431985
Smoothness of conjugacies of diffeomorphisms of the circle with rotations
YG Sinai, KM Khanin
Russian Mathematical Surveys 44 (1), 69, 1989
1391989
Probability distribution functions for the random forced Burgers equation
E Weinan, K Khanin, A Mazel, Y Sinai
Physical review letters 78 (10), 1904, 1997
1061997
A new proof of M. Herman's theorem
KM Khanin, YG Sinai
Communications in Mathematical Physics 112 (1), 89-101, 1987
931987
The intermediate disorder regime for directed polymers in dimension
T Alberts, K Khanin, J Quastel
The Annals of Probability 42 (3), 1212-1256, 2014
922014
Quasi-periodic motions of vortex systems
KM Khanin
Physica D: Nonlinear Phenomena 4 (2), 261-269, 1982
851982
The continuum directed random polymer
T Alberts, K Khanin, J Quastel
Journal of Statistical Physics 154 (1-2), 305-326, 2014
772014
Symmetric random walks in random environments
VV Anshelevich, KM Khanin, YG Sinai
Communications in Mathematical Physics 85 (3), 449-470, 1982
771982
Burgers turbulence and random Lagrangian systems
R Iturriaga, K Khanin
Communications in Mathematical Physics 232 (3), 377-428, 2003
732003
Thermodynamic formalism for random transformations and statisical mechanics
K Khanin, Y Kifer
American Mathematical Society Translations 1172 (2), 107-140, 1996
711996
Circle homeomorphisms with weak discontinuities
KM Khanin, EB Vul
Advances in Sov. Math 3, 57-98, 1991
671991
Existence of free energy for models with long-range random Hamiltonians
KM Khanin, YG Sinai
JSP 20 (6), 573-584, 1979
651979
Kicked Burgers turbulence
J Bec, U Frisch, K Khanin
Journal of Fluid Mechanics 416, 239-267, 2000
642000
Herman’s theory revisited
K Khanin, A Teplinsky
Inventiones mathematicae 178 (2), 333-344, 2009
632009
Mixing for some classes of special flows over rotations of the circle
YG Sinai, KM Khanin
Functional Analysis and Its Applications 26 (3), 155-169, 1992
601992
Renormalizations and rigidity theory for circle homeomorphisms with singularities of the break type
K Khanin, D Khmelev
Communications in mathematical physics 235 (1), 69-124, 2003
562003
Robust rigidity for circle diffeomorphisms with singularities
K Khanin, A Teplinsky
Inventiones mathematicae 169 (1), 193-218, 2007
552007
The system can't perform the operation now. Try again later.
Articles 1–20